# SDR VNAA0208036

- Difficulty date: August 24, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,184 hours, 14,032 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKE OFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE THEN EXTINGUISHED BY ITSELF AND FLIGHT 4102 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4102 THEN DEPARTED WITH NO FURTHER INCIDENTS.
